# SDR DLL14960828

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control
- Part number: 450100109
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, WHEN LANDING GEAR HANDLE PLACED IN NEUTRAL RECEIVED INTRANSIT LIGHT ON PILOT PANEL, LR, NOSE AND TAIL SKID LIGHT.  REPLACED GEAR HANDLE ASSEMBLY, OPERATION NORMAL.
